Turkish Journal of Mathematics
Abstract
Recently, Lucas polynomials and other special polynomials gained importance in the field of geometric function theory. In this study, by connecting these polynomials, subordination, and the Al-Oboudi differential operator, we introduce a new class of bi-univalent functions and obtain coefficient estimates and Fekete-SzegÖ inequalities for this new class.
DOI
10.3906/mat-1903-38
Keywords
(P, Q)-Lucas polynomials, coefficient bounds, bi-univalent functions
First Page
2170
Last Page
2176
Recommended Citation
AKGÜL, ARZU
(2019)
"$(P,Q)$-Lucas polynomial coefficient inequalities of thebi-univalent function class,"
Turkish Journal of Mathematics: Vol. 43:
No.
5, Article 8.
https://doi.org/10.3906/mat-1903-38
Available at:
https://journals.tubitak.gov.tr/math/vol43/iss5/8